| Model Number |
227 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units.This is the first of two reports.Refer to 8030647-2022-00043 for the second report.It was reported that upon initial placement the closed suction catheter (csc) would not suction.The device was replaced and the patient was suctioned without difficulty.There was no reported respiratory decline and no reported injury.
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 14 feb 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Additional Manufacturer Narrative
The device history record for lot 30145570 was reviewed and the product was produced according to product specifications.One used sample was returned for evaluation.The thumb valve was tested and each time it was depressed it returned to the upright position after release.The sample was connected to suction and it was found that suctioning did occur when the thumb valve was pressed.The distal end of the catheter was checked and the skive was visible and there were no blockages.The reported event could not be confirmed.No root cause could be determined.All information reasonably known as of 15 apr 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.